Jump to content
Arthur

Arthur: looking for insight

Recommended Posts

Arthur

I will take them regularly.. also I’m going to the dentist to get a mouth guard made and some new false teeth then going to a medical school to get a nerve conduction study.. it’s very difficult to distinguish what is drug withdrawal, my previous terrible anxiety and nerve and jaw joint problems.. I will keep taking them at 10 and 10.. vivid vivid dreams last night which I think is the side affect of the melatonin.. thank you guys for sticking it out with me.. I am also a chronic pain patient..

Share this post


Link to post
Altostrata
18 hours ago, Arthur said:

I’m just in constant pain.. I know you are right.. need to do something about the pain..

 

Are you talking about jaw pain? Have you tried acupuncture? Or jaw stretching exercises?

Share this post


Link to post
Arthur

my trigeminal nerve has been damaged on both sides. need to do my jaw stretching as well.. I’m going to do them everyday.. I had a infection run up my lingual nerve from a dentist that butchered me.. it’s why I was but on the antidepressants to begin with.. that’s why the drs what me to take Amitriptyline.. for the pain.. caused by the damage to the nerve.. over filled root canal on one side and a botched wisdom tooth on the other..

 

Share this post


Link to post
Arthur

Acupuncture didn’t help.. thinking about stem cell or low level laser therapy..

Share this post


Link to post
Arthur

Should I reinstate.5 mg lexipro??  Having a rough time..

Share this post


Link to post
Gridley
1 hour ago, Arthur said:

Should I reinstate.5 mg lexipro??  Having a rough time..

Reinstatement works most predictably within 3 months of last dose.  You're a month outside that but it could work.  0.5mg would be a good dose to try.  You might feel some relief within a day or two but it takes a week or so to take full effect.  I wouldn't reinstate more than 0.5mg at this point.

 

 Please read:
 
About reinstating and stabilizing to reduce withdrawal symptoms. -- at least the first page of the topic
 
It's a good idea to keep daily notes on paper about how you're doing to see how the reinstatement is working.  I
 
f you feel worse after reinstating, stop immediately.
 
 

Share this post


Link to post
Arthur

I feel as tho I’ve had my life robbed from me as I think that reinstatement would only rev me up worse.. I’m at an impass and I need to make a decision.. the only medication at this point I would consider taking would be the low dose of Amitriptyline for the nerve damage in my face.. I’m just having a hard time finding the strength to continue thru the years this will take to feel somewhat normal..

Share this post


Link to post
Altostrata

We don't know anything about treating pain from dental injuries here. I have no idea if Lexapro would help the pain, all we do is address withdrawal symptoms and tapering.

 

Hypersensitivity from psychiatric drug adverse effects or withdrawal can exacerbate existing aches and pains.

Share this post


Link to post
Arthur

Well I went to the pain management clinic today and he admitted that that lexapro was probably keeping the nerve pain at bay and by the dr taking me off cold turkey it screwed up my central nervous system so now I have been sensitizated and that anything I do until the sensitization is calmed will exasperate it..  you guys have been great with trying to help me thru this.. 

Share this post


Link to post
Heath

Arthur , Altostata is definitely right ,  during withdrawal of ssris the pain is more intense.  I to have physical pain and when I change dose all my old injuries will began to hurt more and the daily pains I have is worse. I can tell you this happens every time with me!!!!!Then we become more sensitive to the pain and think about 24/7 then we become hypersensitive to any pain. Here is a prime example of ssri withdrawals- When my nerves are stable I’m ok working and living but when I have withdrawals tapering too fast I start heading to dr to talk about back surgery or something because pain is very bad. I read an article once that pictured a circle with <- depression -> <- anxiety -><-pain -> . All these feed off each other. It’s a cycle break the cycle . Right now you could reinstate some lexapro as Gridley said bring the anxiety symptoms down a little which will bring the pain down. That is something you could do to break the cycle.

Share this post


Link to post
Arthur

This is sound advice.. thank you..

Share this post


Link to post
Arthur

I’ve had a rash on both sides of my stomach for the past month.. could this be a side effect of the trilptal or from coming of the lexapro?? It is small and has not spread but I also get a bloody sore in my nose as well.. I’m worried about Steven Johnson’s syndrome.. but my body is in such a state of shock that’s I’m scared of dropping the trilpetal cold turkey as it give me alittle sleep..

Share this post


Link to post
Gridley
53 minutes ago, Arthur said:

’ve had a rash on both sides of my stomach

 

Skin issues are a common withdrawal symptom.  

Skin issues: hives, acne, dryness, itching etc. - Symptoms and ...

S-J Syndrome is rare but if you're worried check it out with a doctor.

Edited by Gridley

Share this post


Link to post
Heath

I also broke out one time  cting off Zoloft. Like hives. Withdrawals will make you think the worst of everything. Try to let things be and relax I know this is hard I been there when folks would tell me. If you have access to you tube type in honest guys meditation and get some earbuds this would relax me when I was bad off. 

Share this post


Link to post
Arthur

So this is where I am at now.. I went to the pain management dr and have started 5 mg of Amitriptyline.. this is the last drug I will try for my condition of nerve pain.. the past 3 days have been terrible.. basically what I’m asking is if it would be ok to try .5 mg of lexapro next week if things do not settle down.. every morning im pacing and cannot stand to be alone until symptoms start to settle down when my wife gets home.. also if I react badly to this medication after another 7 days will it be ok to drop it cold turkey after 10 days of usage.. this is my last grasp at meds for the nerve pain.. my life is not very manageable and I live in constant fear..  I’ve let my family down by not being educated on these drugs.. I have a very strong feeling that this will not help.. but it is the standard for nerve damage.. 

Share this post


Link to post
Arthur

Dec 6

wake up at 3. Cannot go back to sleep

6 am severe anxiety 

930 take 45 mg trilpetal 

in consolable all day

2pm eat oatmeal’s and take 500 mg fish oil

4 pm start the feel alittle better anxiety lessening 

7 pm relaxing

8 pm 5 mg Amitriptyline

10pm 45 mg trilpetal 

sleep wake up at 445 go back to sleep till 630

lay in bed till 830

 

 

Worried about akathasia I am unable to relax and lay down until the evenings.. 

Share this post


Link to post
Arthur

All the day time is difficult until around 6 or 7

Share this post


Link to post
Arthur

So I’m refusing to go up on anymore meds.. these things cause dementia and all sorts of problems.. going to Johns Hopkins tomorrow to see nerve doctor.. I want to look into stem cell and non drug treatments.. between the 45 mg trilpetal and 5 mg Amitriptyline my sleep is around 6 hrs..  I take the ami at 8 pm and the trilpetal at 10 with 2 mg melatonin.. I checked the drug interface and saw that if both are taken together the trilpetal could increase the level ami.. I seem to be stabilizing alittle on the 5 mg of ami.. how long should I hold till I start on the trilpetal taper baring everything going ok.. I want to keep my brain intact as much as possible.. the stress from the nerve pain and worry and withdrawal have left my memory very poor..

Share this post


Link to post
Arthur

I basically cold turkey lexapro..I’m just gonna keep checking in and asking for advice and not add anymore drugs.. sleep is the biggest priority.. wish me luck in this journey.. you guys keep me sane in knowing I’m not alone.. my job is physical so I get exercise daily but the sleep and the facial tension and burning has been the biggest dilemma.. I will write my symptoms for tomorrow 

Share this post


Link to post
Gridley
31 minutes ago, Arthur said:

sleep is the biggest priority..

Sleep is the big thing for many of us.  Magnesium can help. Start with a low dose. Mag glycinate is a good form for sleep.

 

Magnesium, nature's calcium channel blocker 

 

Here are some other links that might help:

 

Tips to help sleep - so many of us have that awful withdrawal insomnia
 
 
Trick and tips to fall asleep faster
 
This link contains helpful information, including insomnia and also non-drug coping skills.  
 
 
Some members have found Melatonin helpful with insomnia.   
 
 
It's best to start at a very low dosage, such as .25mg, and gradually increase if needed to the lowest effective dose.  
 

 

 

 

 

 

 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy